# SDR R61A201803010261

- Difficulty date: February 16, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 10,989 hours, 7,491 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SEAT TRACK, FRAMES 13 - 14 AROUND NUTPLATES CORRODED.   FOUND UNDER FLOOR BOARD 225ALF. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-43-03, 51-43-04, 51-41-01, 51-41-02, AND 51-23-06.
